RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 2, Pages 229–239 (Mi mmo533)  

This article is cited in 2 scientific papers (total in 2 papers)

Simple spectrum of the tensor product of powers of a mixing automorphism

V. V. Ryzhikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 183–191

Bibliographic databases:

UDC: 517.987
MSC: Primary 37A30; Secondary 47A35, 28D05
Received: 13.07.2012

Citation: V. V. Ryzhikov, “Simple spectrum of the tensor product of powers of a mixing automorphism”, Tr. Mosk. Mat. Obs., 73, no. 2, MCCME, Moscow, 2012, 229–239; Trans. Moscow Math. Soc., 73 (2012), 183–191

Citation in format AMSBIB
\Bibitem{Ryz12}
\by V.~V.~Ryzhikov
\paper Simple spectrum of the tensor product of powers of a mixing automorphism
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 2
\pages 229--239
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184974}
\zmath{https://zbmath.org/?q=an:1275.37008}
\elib{http://elibrary.ru/item.asp?id=21369357}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 183--191
\crossref{https://doi.org/10.1090/S0077-1554-2013-00209-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959522112}


Linking options:
  • http://mi.mathnet.ru/eng/mmo533
  • http://mi.mathnet.ru/eng/mmo/v73/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Bounded ergodic constructions, disjointness, and weak limits of powers”, Trans. Moscow Math. Soc., 74 (2013), 165–171  mathnet  crossref  mathscinet  zmath  elib
    2. M. S. Lobanov, V. V. Ryzhikov, “Special weak limits and simple spectrum of the tensor products of flows”, Sb. Math., 209:5 (2018), 660–671  mathnet  crossref  crossref  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:258
    Full text:70
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019